Rocky Mountain Journal of Mathematics

Levels of quaternion algebras

D.W. Lewis

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 19, Number 3 (1989), 787-792.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250181480

Digital Object Identifier
doi:10.1216/RMJ-1989-19-3-787

Mathematical Reviews number (MathSciNet)
MR1043248

Zentralblatt MATH identifier
0709.12002

Citation

Lewis, D.W. Levels of quaternion algebras. Rocky Mountain J. Math. 19 (1989), no. 3, 787--792. doi:10.1216/RMJ-1989-19-3-787. http://projecteuclid.org/euclid.rmjm/1250181480.


Export citation